# SDR AWXA200600555

- Difficulty date: February 13, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 66,532 hours, 41,129 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353521
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C22 CHECK DISCOVERED STRINGER CLIP CRACKED, .400 INCHES IN LENGTH, AT BS 616 AND STR 2L.  MAINTENANCE REMOVED AND INSTALLED NEW CLIP AT BS 616 AND STR 2L IAW BOEING 737-300 SRM 51-40-02-0G FIG 8 AND 12.
